Applied Mathematics and Mechanics

, Volume 2, Issue 2, pp 265–272

On the completeness of Hu Hai chang's solution

  • Wang Min-zhong
Article

Abstract

In this paper, the completeness of Hu Hai-chang's solution is proved in the case of convex regions in z-direction under a supplementary condition. On the other hand, for those non-convex regions in z-direction, Hu Hai-chang's solution is proved to be incomplete.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Mindlin, R., Note on the Galerkin and Papkovitch stress functions.Bull. Amer. Math. Soc. 42 (1936) 373–376.Google Scholar
  2. 2.
    Hu Hai-chang, On the three-dimensional problems of the theory of elasticity of a transversely isotropic body,Journal of Academia Sinica (Beijing), 2 (1953).Google Scholar
  3. 3.
    Muki, Asymmetric problems of the theory of elasticity for a semi-infinite solid and a thick plane,Progress in Solid Mechanics, I (ed. by Sneddon and Hill) (1960).Google Scholar
  4. 4.
    Eubanks, R. A., and Sternberg, E., On the completeness of the Papkovitch stress function.J. Rational Mech. Anal., 5 (1956), 735–746.Google Scholar
  5. 5.
    Kellogg, O. D., Foundations of Potential Theory, Berling, Springer, (1929), 260.Google Scholar
  6. 6.
    Slobodyansky, M. G., On the general and complete form of solutions of the equations of elasticity (in Russian).Prac. Math. Mech. 23 (1959), 468–482.Google Scholar

Copyright information

© Techmodern Business Promotion Centre 1981

Authors and Affiliations

  • Wang Min-zhong
    • 1
  1. 1.Department of MechanicsBeijing UniversityBeijing

Personalised recommendations